Paolo Salani
Paolo Salani
Dipartimento di Matematica e Informatica "U. Dini" - Università di Firenze
כתובת אימייל מאומתת בדומיין unifi.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Overdetermined anisotropic elliptic problems
A Cianchi, P Salani
Mathematische Annalen 345 (4), 859-881, 2009
862009
Serrin-type overdetermined problems: an alternative proof
B Brandolini, C Nitsch, P Salani, C Trombetti
Archive for rational mechanics and analysis 190 (2), 267-280, 2008
642008
The Brunn-Minkowski inequality for p-capacity of convex bodies
A Colesanti, P Salani
Mathematische Annalen 327 (3), 459-479, 2003
642003
Quasiconcave solutions to elliptic problems in convex rings
C Bianchini, M Longinetti, P Salani
Indiana University mathematics journal, 1565-1589, 2009
502009
On the stability of the Serrin problem
B Brandolini, C Nitsch, P Salani, C Trombetti
Journal of Differential Equations 245 (6), 1566-1583, 2008
432008
Boundary blow-up problems for Hessian equations
P Salani
manuscripta mathematica 96 (3), 281-294, 1998
421998
The Hadamard variational formula and the Minkowski problem for p-capacity
A Colesanti, K Nyström, P Salani, J Xiao, D Yang, G Zhang
Advances in Mathematics 285, 1511-1588, 2015
352015
Quasi–concave envelope of a function and convexity of level sets of solutions to elliptic equations
A Colesanti, P Salani
Mathematische Nachrichten 258 (1), 3-15, 2003
342003
On the Hessian matrix and Minkowski addition of quasiconvex functions
M Longinetti, P Salani
Journal de mathématiques pures et appliquées 88 (3), 276-292, 2007
302007
The location of the hot spot in a grounded convex conductor
L Brasco, R Magnanini, P Salani
Indiana University Mathematics Journal, 633-659, 2011
282011
A Brunn–Minkowski inequality for the Monge–Ampère eigenvalue
P Salani
Advances in Mathematics 194 (1), 67-86, 2005
272005
Generalised solutions of Hessian equations
A Colesanti, P Salani
Bulletin of the Australian Mathematical Society 56 (3), 459-466, 1997
271997
Convexity of solutions and Brunn–Minkowski inequalities for Hessian equations in R3
P Salani
Advances in Mathematics 229 (3), 1924-1948, 2012
262012
Convexity and asymptotic estimates for large solutions of Hessian equations
A Colesanti, P Salani, E Francini
Differential and Integral Equations 13 (10-12), 1459-1472, 2000
252000
An overdetermined problem for the anisotropic capacity
C Bianchini, G Ciraolo, P Salani
Calculus of Variations and Partial Differential Equations 55 (4), 84, 2016
222016
Is quasi-concavity preserved by heat flow?
K Ishige, P Salani
Archiv der Mathematik 90 (5), 450-460, 2008
212008
Convexity of level sets for solutions to nonlinear elliptic problems in convex rings.
P Cuoghi, P Salani
Electronic Journal of Differential Equations (EJDE)[electronic only] 2006 …, 2006
212006
Starshapedness of level sets of solutions to elliptic PDEs
P Salani*
Applicable Analysis 84 (12), 1185-1197, 2005
202005
On a new kind of convexity for solutions of parabolic problems
K Ishige, P Salani
Discrete Contin. Dyn. Syst. Ser. S 4 (4), 851-64, 2011
192011
Parabolic quasi‐concavity for solutions to parabolic problems in convex rings
K Ishige, P Salani
Mathematische Nachrichten 283 (11), 1526-1548, 2010
182010
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20